# SDR DXTA2024121301478

- Difficulty date: December 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 986 hours, 644 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AROUND 10,000 FEET WE FELT AND SAW THE CABIN ALTITUDE RISING. IT CLIMBED TO 9650 AND WE GOT THE CAUTION AND WARNING MESSAGES. WE LEVELED OFF, RAN THE QRH AND RETURNED TO THE FIELD. RECEIVED ARES DOWNLOAD FROM TEAM 680 TEXTRON VIA EMAIL, WHICH ADVISED CHECKING THE VENT DOOR SWITCH (S4) AND INSPECTING THE CABIN DOOR HANDLE FOR SECURITY. PERFORMED PROXIMITY SWITCH TEST AND ADJUSTMENT AS OUTLINED IN  AMM 52-70Â·10. ADJUSTED THE SWITCH TO A GAP OF0.10 INCH. CABIN DOOR HANDLE. INSPECTED DOOR COMPONENTS FOR ABNORMALITIES. NO ABNORMALITIES WERE FOUND. CONDUCTED AN OPERATIONAL CHECK OF THE CABIN DOOR, WHICH WAS SATISFACTORY AS PER AMM 52-10Â·00.
